Jñānābha‎ > ‎

Volume 36 (2006)

  Click here to download full PDF version of Volume 36 (2006)


 

CONTENTS

S.No.

TITLE

Author

Page No  

1.

ON SASAKIAN CONCIRCULAR RECURRENT AND SASAKIAN CONCIRCULAR SYMMETRIC SPACES [PDF]

–A.K. Singh and U.C. Gupta

1-8

2.

FRACTIONAL DERIVATIVES INVOLVING GENERAL CLASSES OF POLYNOMIALS AND SPECIAL FUNCTIONS REPRESENTABLE BY MELLIN-BARNES TYPE CONTOUR INTEGRALS [PDF]

-B.B. Jaimini and Shiksha Gautam

9-20

3.

APPLICATION OF BANACH FIXED POINT THEOREM TO SOLVE NONLINEAR (QUADRATIC) EQUATIONS AND ITS GENERALISATION [PDF]

–B.P.Verma

21-23

4.

A FIXED POINT THEOREM IN HILBERT SPACE [PDF]

–Smita Nair and Shalu Shrivastava

25-30

5.

MIXED TYPE DUALITY FOR MULTIOBJECTIVE FRACTIONAL PROGRAMMING PROBLEMS INVOLVING (b,F, ρ)-CONVEX FUNCTIONS [PDF]

–Raman Patel

31-42

6.

STEADY STATE AVAILABILITY AND BAYESIAN ESTIMATION OF UNKNOWN PARAMETERS FOR TWO UNIT SYSTEM WITH COMMON CAUSE FAILURES [PDF]

–Madhu jain and Ashish Mishra

43-54

7.

THE SOLUTION OF SEEPAGE OF GROUNDWATER FLOW IN A HETEROGENEOUS POROUS MEDIA BY USING SHOOTING METHOD APPROACH [PDF]

–Twinkle Patel and M.N. Mehta

55-60

8.

ON SOME NEW RESULTS INVOLVING HORN FUNCTIONS OF TWO AND THREE VARIABLES ASSOCIATED WITH FOX'S H-FUNCTION [PDF]

–Shweta Shrivastava* and N.P. Singh

61-68

9.

ON GENERALIZATION OF UNIFIED VOIGT FUNCTIONS [PDF]

–M. Kamarujjama and Dinesh Singh

69-72

10.

COMPATIBLE MAPPINGS AND FIXED POINT UNDER ASYMPTOTIC REGULARITY FOR PAIR OF MAPPINGS [PDF]

–Poonam Gosain and A.K. Goyal

73-76

11.

ON VARIOUS PROPERTIES OF WEAKER FORMS OF SEPARATlON AXIOMS [PDF]

–Anjali Srivastava and Sandhya Gupta

77-81

12.

ON A MULTIPLE HYPERGEOMETRIC FUNCTION, ANOLOGOUS TO SRIVASTAVA'S TRIPLE HYPERGEOMETRIC FUNCTION HC [PDF]

–Hemant Kumar and Deepak Kumar Tiwari

83-90

13.

ON STRONGLY NONLINEAR QUASIVARIATIONAL INEQALITIES [PDF]

–Ragvendra Singh Chandel, Ravindra Parsai. M.S. Ratbhore

91-94

14.

AN INTEGRAL PERTAINING TO CERTAIN PRODUCT OF SPECIAL FUNCTIONS [PDF]

–V.B.L. Chaurasia and Hari Singh Parihar

95-104

15.

ON SOME GENERALIZED RESULTS OF FRACTIONAL DERIVATIVES [PDF]

–R.C. Singh Chandel and Yogesh Kumar

105-112

16.

ON THE EXISTENCE OF AFFINE MOTION IN TACHIBANA RECURRENT SPACES [PDF]

–A.K. Singh and A.A. Samyal

113-118

17.

FIXED POINT THEORRM FOR FIVE WEAKLY COMMUTING MAPPINGS [PDF]

–A.S. Saluja and R.D. Daheriya

119-124

18.

APPLICATIONS OF THE GENERALIZED POLYNOMIALS OF SEVERAL VARIABLES OF SRIVASTAVA AND MULTIVARIABLE H-FUNCTION OF SRlVASTAVA-PANDA IN BOUNDARY VALUE PROBLEMS [PDF]

–R.C. Singh Chandel and Swapna Dwivedi

125-134

19.

ON COMMON FIXED POINT OF TWO ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS WITH ERRORS IN HILBERT SPACE [PDF]

–G.S. Saluja

135-142

20.

ON DECOMPOSITION OF RECURRENT CURVATURE TENSOR FIELDS IN A TACHIBANA SAPCE [PDF]

–A.K. Singh and A.A. Samyal

143-148

21.

EXISTENCE OF COINCIDENCE FOR SET VALUED MAPPINGS [PDF]

–K. Tiwari and N.P.S. Bawa

149-156

22.

MACHINE. REPAIR SYSTEM WITH WARM STANDBYS, ADDITIONAL REPAIRMEN DISCOURAGEMENT AND SWITCHING FAILURE [PDF]

–Madhu Jain, G.C. Sharma, Rakhi Sharma

157-168

23.

N-POLICY OF A TWO-PHASE SERVICE SYSTEM WITH MIXED STANDBYS UNDER UNRELIABLE SERVER [PDF]

–Madhu Jain, G.C. Sharma, Sapna Chakrawarti

168-182

24.

THEORETICAL ANALYSIS OF STEDY BLOOD FLOW ALONG AN INCLINED PLANE INFLUENCED BY THE GRAVITY FORCE [PDF]

–Sant Ram Verma

183-191

25.

LIE THEORETIC ORIGIN OF SOME RECURRENCE RELATIONS FOR CLASSICAL BASIC POLYNOMIALS [PDF]

–Kishan Sharma, R. Jain

193-195

26.

SOME FIXED POINT THEOREMS FOR EXPANSION MAPPINGS [PDF]

–A.K. Agarwal and Prashant Chauhan

197-199